Quelques formules relatives à des séries de gauss

Paul Appell Paris

TBD mathscidoc:1701.33719

Acta Mathematica, 52, (1), 317-325, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:51 uploaded by actaadmin ] [ 110 downloads ] [ 0 comments ]
@inproceedings{paul1929quelques,
  title={Quelques formules relatives à des séries de gauss},
  author={Paul Appell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051402040428},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={317-325},
  year={1929},
}
Paul Appell. Quelques formules relatives à des séries de gauss. 1929. Vol. 52. In Acta Mathematica. pp.317-325. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203051402040428.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved